Hello i take yasmin birth control pills and i never miss any or take them late i always take them at the same hour everyday, on the last day of my active pills i woke up and had brown discharge and then it continued until it disspaeared now im on saturday and sunday that are the days my period always comes and im freaking out about it because i have sex without a condom and he always pulls out but im very paranoid and suffer from anxiety and all and every month i have this worry pls someone help me, i've been on the pill for 2 years and this discharge never happened like this.
Firstly relax, it is very unlikely you are pregnant.
Sometimes, for no reason at all, woman get breakthrough bleeding while taking birth control pills. While it is a nuisance it is nothing to worry about. Keep on taking your pills as you have and things should settle.
If the bleeding does not stop or gets very heavy then see your doctor, and if you are concerned about being pregnant take a test for reassurance.
For more information please visit:
- Yasmin Information for Consumers
- Yasmin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Yasmin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 3 Apr 2013 • 2 answers
Posted 26 Dec 2013 • 1 answer
Posted 4 Jun 2015 • 1 answer
Posted 14 Apr 2016 • 0 answers
Posted 17 Nov 2017 • 0 answers